# SDR 2005FA0000911

- Difficulty date: May 25, 2005
- Submitted: June 30, 2005
- Operation: General aviation
- Make and model: Boeing 727
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Cap
- Part number: 63141
- Condition: Cracked
- Location: Actuator
- Component: Actuator, Sargent
- Component part number: 731414
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAP IS CRACKED IN BOTTOM OF PORT C.  CAP IS TOO WEAK.  MAKE CAP STRONGER.  (K) (REF: 195902/FXS)
